Journal of Differential Geometry

Regularity of the Albanese map for nonorientable surfaces

William H. Meeks, III

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 29, Number 2 (1989), 345-352.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214442878

Digital Object Identifier
doi:10.4310/jdg/1214442878

Mathematical Reviews number (MathSciNet)
MR982178

Zentralblatt MATH identifier
0662.53044

Subjects
Primary: 14K20: Analytic theory; abelian integrals and differentials
Secondary: 32G20: Period matrices, variation of Hodge structure; degenerations [See also 14D05, 14D07, 14K30] 32J99: None of the above, but in this section 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Meeks, III, William H. Regularity of the Albanese map for nonorientable surfaces. J. Differential Geom. 29 (1989), no. 2, 345--352. doi:10.4310/jdg/1214442878. https://projecteuclid.org/euclid.jdg/1214442878


Export citation